Bibtex entry


@article{DeSDeM:93-70a,
        author={B. {De Schutter} and B. {De Moor}},
        title={Minimal realization in the max algebra is an extended linear complementarity problem},
        journal={Systems \& Control Letters},
        volume={25},
        number={2},
        pages={103--111},
        month=may,
        year={1995},
        doi={10.1016/0167-6911(94)00062-Z}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.